# SDR 96FDEA00915

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19360
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR STA FS 600 RIB GUSSET IS CRACKED IN TWO AT STR 2L AREA.  REPLACED GUSSET WITH 7075-T6 X.063 DOUBLER AS SHOWN IN FIG NR 1 AS PER EA 7-5330-28637 DATED APRIL 30 1996.
